# SDR RAIA201507020002

- Difficulty date: July 2, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 38,579 hours, 35,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS NR 8, & 9 WILL NOT ILLUMINATE.  MAINTENANCE INSPECTED AND REPLACED BOTH LIGHTS, OPS CHECK GOOD.
